USP Electronic Research Repository

Items where Author is "Kauta, John S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Journal Article

Kauta, John S. (2014) Weak crossed - product orders over valuation rings. Journal of Algebra, 402 . pp. 319-350. ISSN 0021-8693

Kauta, John S. (2013) On a class of hereditary crossed-product orders. Proceedings of the American Mathematical Society, 141 (5). pp. 1545-1549. ISSN 0002-9939

Kauta, John S. (2012) Hereditary orders in the quotient ring of a skew polynomial ring. Proceedings of the American Mathematical Society, 140 (5). pp. 1473-1481. ISSN 0002-9939

Kauta, John S. (2012) On a class of semihereditary crossed-product orders. Pacific Journal of Mathematics, 259 (2). pp. 349-360. ISSN 0030-8730

Kauta, John S. (2007) A valuation theory for nonassociative quaternion algebras. Communications in Algebra, 35 (11). pp. 3566-3589. ISSN 0092-7872

Kauta, John S. and Marubayashi, H. and Miyamoto, H. (2003) Crossed product orders over valuation rings II: Tamely ramified crossed product algebras. Bulletin of the London Mathematical Society, 35 (4). pp. 541-552. ISSN 0024-6093

Kauta, John S. (2001) Crossed product orders over valuation rings. Bulletin of the London Mathematical Society, 33 (5). pp. 520-526. ISSN 0024-6093

Kauta, John S. (1998) On semihereditary Maximal Orders. Bulletin of the London Mathematical Society, 30 (3). pp. 251-257. ISSN 0024-6093

Kauta, John S. (1997) Integral semihereditary orders inside a Bezout Maximal Order. Journal of Algebra, 189 (2). pp. 253-272. ISSN 0021-8693

Kauta, John S. (1997) Integral semihereditary orders, extremality, and henselization. Journal of Algebra, 189 (2). pp. 226-252. ISSN 0021-8693

This list was generated on Tue Feb 27 09:33:52 2024 +12.